# SDR UPS204367

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1500-1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND RT STR 33 BETWEEN 'B' STA 1500 TO 1520, CORRODED AND CRACKED.  CORROSION AND CRACK ARE OUT OF LIMITS PER SRM 53-10-07.  REMOVED DAMAGE STR PARTS FROM 'B' STA 1510 TO 1530 AND REPAIRED ACC SRM 53-10-03 FIG 1.
